# SDR HAEA200600189

- Difficulty date: April 24, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N148TW
- Make and model: Amd FALCON
- Aircraft serial: 148
- Aircraft time: 18,380 hours, 14,716 cycles
- Engine: Ge CF7002D2
- Engine time: 8,704 hours, 6,579 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Condition: Unknown
- Location: Nr 2
- Part time: 8,704 hours, 6,579 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED MCI, CLIMBING THROUGH FL200 RT OIL PRESSURE LIGHT ILLUMINATED AND RT OIL PRESSURE READ ZERO.  RT ENGINE SHUTDOWN, AIRCRAFT DIVERTED TO COU.  LANDED WITHOUT EVENT.  MAINTENANCE INSPECTED ENGINE AND FOUND BEE NUT LOOSE ON OIL LINE.  TIGHTENED OIL LINE, SERVICED ENGINE AND PERFORMED GROUND OPS. NO LEAKS, GROUND OPS GOOD.  AIRCRAFT RETURNED TO SERVICE.
